For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 899-930                                                                DOI:10.11948/2017057
Global dynamics of a reaction and diffusion model for an HTLV-I infection with mitotic division of actively infected cells
Wei Wang and Wanbiao Ma
Keywords:HTLV-I infection model, CTL immune response, Threshold dynamics, Global stability, Travelling wave solutions.
Abstract:
      This paper is concerned with the global dynamics of a reaction and diffusion model for an HTLV-I infection with mitotic division of actively infected cells and CTL immune response. The well posedness of the proposed model is investigated. In the case of a bounded spatial domain, we establish the threshold dynamics in terms of the basic reproduction number $\mathcal{R}_0$ for the spatially heterogeneous model. Also, by means of different Lyapunov functions, the global asymptotic properties of the steady states for the spatially homogeneous model are studied. In the case of an unbounded spatial domain, there are no travelling wave solutions connecting the infection-free steady state with itself when $\mathcal{R}_0 < 1$. Finally, numerical simulations and conclusions are given.
PDF      Download reader